Given a smooth morphism Y→S and a proper morphism P→S of algebraic varieties we give a sufficient condition for extending an S-morphism U→P, where U is an open subset of Y, to an S-morphism Y→P, analogous to Zariski’s main theorem.

Kanev, V. (2021). A criterion for extending morphisms from open subsets of smooth fibrations of algebraic varieties. JOURNAL OF PURE AND APPLIED ALGEBRA, 225(4), 1-10 [10.1016/j.jpaa.2020.106553].

A criterion for extending morphisms from open subsets of smooth fibrations of algebraic varieties

Kanev, Vassil
2021-01-01

Abstract

Given a smooth morphism Y→S and a proper morphism P→S of algebraic varieties we give a sufficient condition for extending an S-morphism U→P, where U is an open subset of Y, to an S-morphism Y→P, analogous to Zariski’s main theorem.
Settore MAT/03 - Geometria
http://math.unipa.it/~kanev/publications.html
Kanev, V. (2021). A criterion for extending morphisms from open subsets of smooth fibrations of algebraic varieties. JOURNAL OF PURE AND APPLIED ALGEBRA, 225(4), 1-10 [10.1016/j.jpaa.2020.106553].
File in questo prodotto:
File Dimensione Formato  
Extending_morphisms_JPAA_web.pdf

accesso aperto

Tipologia: Pre-print
Dimensione 118.74 kB
Formato Adobe PDF
118.74 kB Adobe PDF Visualizza/Apri
1-s2.0-S0022404920302541-main.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 329.83 kB
Formato Adobe PDF
329.83 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/432109
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact